# SDR SWAA2016060952682

- Difficulty date: May 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A21564
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB CRACKED JUST INBD OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM AT UPPER OTBD FASTENERS.  R & R WEB IAW SRM.
